American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A32) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Paul Cochrane and Thomas H. MacGregor. Fr\'echet differentiable functionals and support points for families of analytic functions . Trans. Amer. Math. Soc. 236 (1978) 75-92. MR 0460611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Roger W. Barnard. On bounded univalent functions whose ranges contain a fixed disk . Trans. Amer. Math. Soc. 225 (1977) 123-144. MR 0422599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John G. Milcetich. A general extremal problem for the class of close-to-convex functions . Trans. Amer. Math. Soc. 225 (1977) 307-323. MR 0507714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ruth Miniowitz. On almost bounded functions . Trans. Amer. Math. Soc. 223 (1976) 93-102. MR 0427613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David J. Hallenbeck and Albert E. Livingston. Applications of extreme point theory to classes of multivalent functions . Trans. Amer. Math. Soc. 221 (1976) 339-359. MR 0407257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Herb Silverman. Extreme points of univalent functions with two fixed points . Trans. Amer. Math. Soc. 219 (1976) 387-395. MR 0414853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. R. London and D. K. Thomas. An asymptotic formula for an integral in starlike function theory . Trans. Amer. Math. Soc. 215 (1976) 393-406. MR 0387563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ronald J. Leach. On some classes of multivalent starlike functions . Trans. Amer. Math. Soc. 209 (1975) 267-273. MR 0369677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenneth R. Gurganus. $\Phi $-like holomorphic functions in ${\bf C}\sp{n}$ and Banach spaces . Trans. Amer. Math. Soc. 205 (1975) 389-406. MR 0374470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard J. Libera and Albert E. Livingston. Weakly starlike meromorphic univalent functions . Trans. Amer. Math. Soc. 202 (1975) 181-191. MR 0361036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Y. J. Kim and E. P. Merkes. On certain convex sets in the space of locally schlicht functions . Trans. Amer. Math. Soc. 196 (1974) 217-224. MR 0349981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John L. Lewis. On a problem of Gronwall for Bazilevi\v c functions . Trans. Amer. Math. Soc. 195 (1974) 231-242. MR 0342687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. J. Hallenbeck. Convex hulls and extreme points of some families of univalent functions . Trans. Amer. Math. Soc. 192 (1974) 285-292. MR 0338338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. Brickman, D. J. Hallenbeck, T. H. Macgregor and D. R. Wilken. Convex hulls and extreme points of families of starlike and convex mappings . Trans. Amer. Math. Soc. 185 (1973) 413-428. MR 0338337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Thomas H. MacGregor. Hull subordination and extremal problems for starlike and spirallike mappings . Trans. Amer. Math. Soc. 183 (1973) 499-510. MR 0338339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward J. Moulis. A generalization of univalent functions with bounded boundary rotation . Trans. Amer. Math. Soc. 174 (1972) 369-381. MR 0320296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Styer. Close-to-convex multivalent functions with respect to weakly starlike functions . Trans. Amer. Math. Soc. 169 (1972) 105-112. MR 0315117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard J. Libera and Michael R. Ziegler. Regular functions $f(z)$ for which $z f'(z)$ is $\alpha$-spiral . Trans. Amer. Math. Soc. 166 (1972) 361-370. MR 0291433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. R. Ziegler. A class of regular functions containing spirallike and close-to-convex functions . Trans. Amer. Math. Soc. 166 (1972) 59-70. MR 0291436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James W. Noonan. Asymptotic behavior of functions with bounded boundary rotation . Trans. Amer. Math. Soc. 164 (1972) 397-410. MR 0294618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1